# SDR DALA2016071205277

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 52,434 hours, 28,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SKIN PANEL OF HORIZONTAL STAB HAS A CRACKED AT CUTOUT FOR BARREL NUT COVER.  COMPLIED WITH PRI/ERA 548485-14AD, REV O.
